# SDR WX0A070775

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991007813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR UPPER CUSP ANGLE CORRODED AT R1 DOOR JAMB.  CUT OUT DAMAGED AREAS, FABRICATED, LOCATED, DRILLED AND INSTALLED CUSP ANGLE, SPLICES SHIMS, DOUBLERS AND FILLERS IAW MD80 SRM 53-05 FIG 55.
